Has anyone had any relief from anxiety with Pristiq and Mirtazapine? I've had anxiety and depression as long as I can remember, but the past year I haven't felt my anxiety has been well controlled. I had bad insomnia for several months but now am sleeping soundly for the most part since I've been on 45 mg Mirtazapine with 50 mg Pristiq (down from 100 mg). The daytime drowsiness from Mirtazapine is hard to live with sometimes. I also take Ativan .5 mg and Klonipin .5 to .625 mg occasionally and Vistaril 25 mg for sleep sometimes. I've had many med changes over the past year and have ended up on the Pristiq and Mirtazapine, but I'm not sure those two are the best fit for me. Also, I get worried about getting addicted to benzos when I take them no matter how much reassurance I get. In the last week I've taken a dose of either Ativan or Klonipin every day but one and that's a lot for me. I made an appt with my health care provider for this week to talk about it more, but I'm hoping someone here will have some words of advice for me. Thanks in advance.
The mirtazapine can definitely make you sleepy. I wouldn't worry too much about the use of one Ativan or Klonopin a day. If and when you need to discontinue, a slow taper will prevent any problems. I take both Pristiq and Klonopin and my anxiety is pretty well controlled. I, also, do alot of talk therapy to help overcome my anxieties. The meds can only do so much in my opinion. I have chosen to face my anxieties head-on as much as I can and not let them prevent me from participating in life.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Mar 2014 • 3 answers
Updated 6 Sep 2014 • 3 answers
Updated 9 Aug 2015 • 1 answer
Updated 2 Apr 2017 • 1 answer
Updated 6 Aug 2018 • 1 answer